English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8717261      Online Users : 73
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41668

    Title: Locally contractive and expansive mappings
    Authors: 胡德軍;Hu, Thakyin;Rosen, Harvey
    Contributors: 淡江大學數學學系
    Keywords: Mathematics;Diagonal lemma;Mathematical theorems
    Date: 1982-12
    Issue Date: 2010-01-28
    Publisher: American Mathematical Society (AMS)
    Relation: Proceedings of the American Mathematical Society 86(4), pp.656-662
    DOI: 10.2307/2043604
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    Locally contractive and expansive mappings.pdf320KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback